# SDR DALA2023011800376

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 9,698 hours, 4,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE-FUME EVENT W/APU ON - NO COCKPIT INDICATION. C/W NO-GO/ODI PREVENTION PROGRAM 2172 WITH NTF. C/W WC 0550-2001 STEPS 1-5 AND 8-10 WITH NTF. C/W ELIMINATION OF RESIDUAL ODORS WITH APU AS THE SOURCE PER A220 EFIM SOLUTION ID #1-8458. NO SMELLS DETECTED.
